# SDR ASAA2022053038510

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 28,654 hours, 9,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DRIPPING FROM RIGHT PACK BAY. GROUNDED - YES. FOUND CLAMP LOOSE ON RIGHT PACK WATER EXTRACTOR. TIGHTENED CLAMP. OPERATED PACK WITH NO LEAKS NOTED. B737-900 AMM REF 21-51-14. ETOPS GROUND VERIFICATION SUCCESSFUL.
